Ask an expert
Question

27 Mar 2003

breasts sore
Dear Gynaedoc

I had skipped my pill for a day,when I finally took it,the same day I started spotting.

My period two weeks ago was very light, and now a week later I am experiencing a very dark discharge,period,dark red.

My breasts are bigger, I am getting fatter.

What is happening ? Help!!!!

Answer 391 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

The most likely thing is that your hormones were thrown out of balance by skipping a pill. There is a small chance that you could be pregnant if the last period was lighter than usual, so you should check a pregnancy test. If this is negative, I think you should just give things some time for your cycle to correct itelf.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9270 votes
No
66% - 17924 votes
Vote